Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 9

All articles in this issue are freely accessible.

Dimension of hyperbolic measures of random diffeomorphisms
Pei-Dong Liu and Jian-Sheng Xie.
Trans. Amer. Math. Soc. 358 (2006), 3751-3780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218998
$3$-manifolds with planar presentations and the width of satellite knots
Martin Scharlemann and Jennifer Schultens.
Trans. Amer. Math. Soc. 358 (2006), 3781-3805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218999
Complete nonorientable minimal surfaces in a ball of $\mathbb{R}^{3}$
F. J. López, Francisco Martin and Santiago Morales.
Trans. Amer. Math. Soc. 358 (2006), 3807-3820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219000
The computational complexity of knot genus and spanning area
Ian Agol, Joel Hass and William Thurston.
Trans. Amer. Math. Soc. 358 (2006), 3821-3850
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2219001
On the eigenvalue problem for perturbed nonlinear maximal monotone operators in reflexive Banach spaces
Athanassios G. Kartsatos and Igor V. Skrypnik.
Trans. Amer. Math. Soc. 358 (2006), 3851-3881
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219002
Calculus on the Sierpinski gasket II: Point singularities, eigenfunctions, and normal derivatives of the heat kernel
Nitsan Ben-Gal, Abby Shaw-Krauss, Robert S. Strichartz and Clint Young.
Trans. Amer. Math. Soc. 358 (2006), 3883-3936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219003
Topological obstructions to certain Lie group actions on manifolds
Pisheng Ding.
Trans. Amer. Math. Soc. 358 (2006), 3937-3967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219004
Toroidal orbifolds, gerbes and group cohomology
Alejandro Adem and Jianzhong Pan.
Trans. Amer. Math. Soc. 358 (2006), 3969-3983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219005
An alternative approach to homotopy operations
Marcel Bökstedt and Iver Ottosen.
Trans. Amer. Math. Soc. 358 (2006), 3985-3995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219006
Manifolds with an $SU(2)$-action on the tangent bundle
Roger Bielawski.
Trans. Amer. Math. Soc. 358 (2006), 3997-4019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219007
On the Cauchy problem of degenerate hyperbolic equations
Qing Han, Jia-Xing Hong and Chang-Shou Lin.
Trans. Amer. Math. Soc. 358 (2006), 4021-4044
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219008
Seifert-fibered surgeries which do not arise from primitive/Seifert-fibered constructions
Thomas Mattman, Katura Miyazaki and Kimihiko Motegi.
Trans. Amer. Math. Soc. 358 (2006), 4045-4055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219009
Scott’s rigidity theorem for Seifert fibered spaces; revisited
Teruhiko Soma.
Trans. Amer. Math. Soc. 358 (2006), 4057-4070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219010
A moment problem and a family of integral evaluations
Jacob S. Christiansen and Mourad E. H. Ismail.
Trans. Amer. Math. Soc. 358 (2006), 4071-4097
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219011
Maximal theorems for the directional Hilbert transform on the plane
Michael T. Lacey and Xiaochun Li.
Trans. Amer. Math. Soc. 358 (2006), 4099-4117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219012
The monomial ideal of a finite meet-semilattice
Jürgen Herzog, Takayuki Hibi and Xinxian Zheng.
Trans. Amer. Math. Soc. 358 (2006), 4119-4134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219013
Geometric characterization of strongly normal extensions
Jerald J. Kovacic.
Trans. Amer. Math. Soc. 358 (2006), 4135-4157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219014
Homomorphisms between Weyl modules for $\operatorname{SL}_{3}(k)$
Anton Cox and Alison Parker.
Trans. Amer. Math. Soc. 358 (2006), 4159-4207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219015
Busemann points of infinite graphs
Corran Webster and Adam Winchester.
Trans. Amer. Math. Soc. 358 (2006), 4209-4224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2219016